# SDR DALA2021052402887

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N510DN
- Make and model: Airbus A350-941
- Aircraft serial: 0204
- Aircraft time: 13,129 hours, 1,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3510 NO LIGHTS FROM DR 2L TO DR 4L. EMERGENCY LIGHTS ON FROM DR 2L TO DR 4L IN ARM POSITION. CORRECTIVE ACTION: R&R'D MOTHERBOARD 1465XZ1 PER A350 AMM 24-71. (7668550)
